On y-closed Dual Rickart Modules

  • Bahar Hamad Al-Bahrani Department of Mathematics, College of Science, University of Baghdad, Baghdad, Iraq
  • Mohammed Qader Rahman Department of Mathematics, College of Science, University of Baghdad, Baghdad, Iraq
Keywords: Endomorphism ring, y-closed submodule, Image of endomorphism, y-closed simple, y-closed dual Rickart modules

Abstract

In this paper, we develop the work of Ghawi on close dual Rickart modules and discuss y-closed dual Rickart modules with some properties. Then, we prove that, if are y-closed simple -modues and if -y-closed is a dual Rickart module, then either Hom ( ) =0 or . Also, we study the direct sum of y-closed dual Rickart modules.

Published
2021-04-30
How to Cite
Al-Bahrani, B. H., & Rahman, M. Q. (2021). On y-closed Dual Rickart Modules. Iraqi Journal of Science, 62(4), 1226-1230. https://doi.org/10.24996/ijs.2021.62.4.18
Section
Mathematics

Most read articles by the same author(s)